Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 931695, 9 pages
http://dx.doi.org/10.1155/2013/931695
Research Article

Full-State Linearization and Stabilization of SISO Markovian Jump Nonlinear Systems

State Key Laboratory of Alternate Electrical Power System with Renewable Energy Sources, School of Control and Computer Engineering, North China Electric Power University, Beijing 102206, China

Received 18 January 2013; Revised 13 March 2013; Accepted 18 March 2013

Academic Editor: Rongni Yang

Copyright © 2013 Zhongwei Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongwei Lin, Jizhen Liu, and Yuguang Niu, “Full-State Linearization and Stabilization of SISO Markovian Jump Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 931695, 9 pages, 2013. doi:10.1155/2013/931695